# SDR SWIA200312152

- Difficulty date: June 26, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 19,233 hours, 18,136 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 284 RT INTERCOSTAL O/B FLANGE RBL 36 CRACKED.  DISCOVERED DURING C-CHECK.  REPAIRED DAMAGED INTERCOSTAL IAW CRJ REO 601R-53-41-059 REV A.
